Mathematische Zeitschrift

, Volume 204, Issue 1, pp 373–380

On the surjective Dunford-Pettis Property

Authors

  • Fernando Bombal
    • Departmento de Análisis Matemático, Facultad de Ciencias MatemáticasUniversidad Complutense de Madrid
  • Pilar Cembranos
    • Departmento de Análisis Matemático, Facultad de Ciencias MatemáticasUniversidad Complutense de Madrid
  • José Mendoza
    • Departmento de Análisis Matemático, Facultad de Ciencias MatemáticasUniversidad Complutense de Madrid
Article

DOI: 10.1007/BF02570880

Cite this article as:
Bombal, F., Cembranos, P. & Mendoza, J. Math Z (1990) 204: 373. doi:10.1007/BF02570880

Copyright information

© Springer-Verlag 1990